The Annals of Statistics

Corrections: Asymptotic Lognormality of $P$-Values

D. Lambert and W. J. Hall

Full-text: Open access

Article information

Source
Ann. Statist., Volume 11, Number 1 (1983), 348.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346089

Digital Object Identifier
doi:10.1214/aos/1176346089

Mathematical Reviews number (MathSciNet)
MR684896

Zentralblatt MATH identifier
0516.62029

JSTOR
links.jstor.org

Citation

Lambert, D.; Hall, W. J. Corrections: Asymptotic Lognormality of $P$-Values. Ann. Statist. 11 (1983), no. 1, 348. doi:10.1214/aos/1176346089. https://projecteuclid.org/euclid.aos/1176346089


Export citation

See also

  • Original Paper: Diane Lambert, W. J. Hall. Asymptotic Lognormality of $P$-Values. Ann. Statist., Volume 10, Number 1 (1982), 44--64.